# SDR SWAA2024031161254

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 55,682 hours, 28,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REFERENCE :725-61-06-FS (REP - EMERGENCY ESCAPE SLIDE FWD SERVICE DOOR) [TTG8Q00E1PPL]; PART REQUIREMENT FOR FWD SVC DOOR SLIDE IS INCORRECT SERIAL #BNG50940 AND SHOULD REFLECT SER#BNG33233<[01] REMOVED AND REPLACED FWD SERVICE DOOR SLIDE IAW AMM 25-66-01 AND MT 725-61-06-FS. SEE MX TTG8Q00E1PPL.
